Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

High cholesterol, stomach pain, dryness in body due to humidity. How can i avoid this?

dear sir,i started to have pains in my stomach 9 months ago during very humid conditions for the first time of its kind which lasted for about few minutes and my mouth went realy dry wanting to swallow ice and cold the same time palms of my feet wer giving me burning sensation until now specially at night time...taste of my tongue is sour and salty with pale and often white coating on it, cant feel much saliva in the mouth and its dry most of the time...i have no diabetes nor any other problems apart from a touch high cholesterol .oh by the way i am of a pitta dosha could you please help me out on this one . REGARDS
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Condtn are mimicking that of hypothyroidism get it checked if you have already checked for Diabetes.
Answered: Fri, 5 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor